# SDR CALA2025021200344

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N37298
- Make and model: Boeing 737824
- Aircraft serial: 34004
- Aircraft time: 55,797 hours, 20,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Part serial: NA
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

G4 EMERGENCY EXIT LIGHT INOPERATIVE. SUPPORT TASK NSA EMX NR 00153 EMERGENCY LIGHT POWER SUPPLY FUSE REPLACED ON NORTH-STATE N/R 00151 THAT IS COMMON TO G4 AFT LEFT AFT EXIT LOCATOR SIGN L1223. OPERATIONAL TEST PASSED IAW B737-800 AMM 33-51-00-710-801.
